# SDR DXTA2024121601522

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N628QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0178
- Aircraft time: 5,772 hours, 3,798 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Faulted
- Location: Zone 800
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING LANDING ROLLOUT <65KTS WE HEARD AN AUDIBLE CLICK (ASOSCIATED WITH MAIN CABIN DOOR ENTRY HANDLE RED BUTTON BEING PRESSED) FOLLOWED BY AN AMBER CAS "CABIN DOOR OPEN" MESSAGE. MESSAGE REMAINED ILLUMINATED UNTIL BLOCK IN & SHUTDOWN. ALL 6 DOOR PIN FLAGS WERE VERIFIED BEFORE OPENING THE CABIN DOOR. APPEARS MAIN CABIN DOOR INTERIOR HANDLE MAY BE LOOSE ENOUGH TO TRIP A SENSOR AS WE WERE ABLE TO RECREATE THE PROBLEM WITH THE DOOR CLOSED AND HANDLE IN THE LATCHED POSITION.    FOUND NO FAULT CODES PRESENT. USING LIVE DATA VIEW TECHS GAINED ACCESS TO MED MONITOR PCB & PERFORMED OPS &FUNCTIONAL CHECKS, NO DEFECTS NOTED. A GVI OF PROX SWTICH SC007 FOUND SLIGHT DAMAGE FROM CONTACT WITH ROTARY SOLENOID TARGET SWTICH.  REMOVED SWITCH & INSTALLED NEW SWTICH IAW AMM 52-70-10. PERFORMED A GVI OF REMAINING MED PROX SWITCHS & RIGGING, NO DEFECTS NOTED IAW 52-70-10. VERIFIED ALL MED HANDLE ASSY'S ARE PROPERLY TORQUED IAW AMM 52-10-15 AND 52-10-16. INSPECTED CABIN DOOR THRESHOLD HARNESS AND FOUND EVIDENCE OF MOISTURE ON CONNECTOR/PINS AND FOUND IMPROPER ROUTING CAUSING CABIN DOOR THRESHOLD HARNESS PC027 TO STRESS HARNESS WIRING RIPPING THE CONNECTOR INSULATION AND PULLING THE CONNECTOR PINS. REMOVED CABIN DOOR THRESHOLD HARNESS & INSTALLED NEW HARNESS IAW AMM 52-10-00.AFTER R & R HARNESS DURING OPS CHECKS TECHS HEARD THE ROTARY SOLENOID BECOME EXTREMELY INTERMITTENT LOCKING & UNLOCKING RAPIDLY. TECHS DISASSEMBLED DOOR TO PERFORM AN ADDITIONAL INSPECTION. TECHS FOUND SPLICE AC015 & AC026 OF SWITCH NOT PROPERLY CONNECTED.  PROPERLY LOCKED SPLICES IAW SPM 20-30-25. PERFORMED OPS & FUNCTIONAL CHECKS IAW AMM 52-10-00. OPS AND FUNCTIONAL CHECKS GOOD, NO DEFECTS NOTED.
